Advanced search    

Search: authors:"J. M. Rassias"

5 papers found.
Use AND, OR, NOT, +word, -word, "long phrase", (parentheses) to fine-tune your search.

Stability and nonstability of octadecic functional equation in multi-normed spaces

In this paper, we introduce octadecic functional equation. Moreover, we prove the stability of the octadecic functional equation in multi-normed spaces by using the fixed point method.

Ulam stability of a generalized reciprocal type functional equation in non-Archimedean fields

present the pertinent stability results of Hyers–Ulam–Rassias stability, Ulam–Gavruta–Rassias stability and J. M. Rassias stability controlled by the mixed product-sum of powers of norms. ... -mentioned stability is called J. M. Rassias Stability involving mixed product-sum of powers of norms by Ravi et al. ([22,23,26,27]). Since, the last three decades, many research papers are published on

Approximately Ternary Homomorphisms and Derivations on -Ternary Algebras

ternary algebras,” Letters in Mathematical Physics, vol. 67, no. 3, pp. 195–206, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATHM. B. Savadkouhi, M. E. Gordji, J. M. Rassias

Generalized Hyers-Ulam Stability of Generalized (?,?)-Derivations

fixed in and that there exists and such that for all Then there exists a unique linear map such that for all On the other hand J. M. Rassias [5] generalized the

Solution and Stability of a Mixed Type Cubic and Quartic Functional Equation in Quasi-Banach Spaces

We obtain the general solution and the generalized Ulam-Hyers stability of the mixed type cubic and quartic functional equation in quasi-Banach spaces.